Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had LMP and got pregnant, taken MTP for abortion, bleeding. Advised crisanta contraceptive pills. Will there be pregnancy complications in future?

Hi, I had my LMP on 26th Jan 2012 . After that I became pregnant . I was diagnosed with pregnancy of 5 weeks 3 days but since I did not want the baby I took MTP abortion tablets from a gynecologist after which I bleeded for around 10-12 days. The doctor has now advised me Crisanta oral contraceptive pills. I am 26 yrs old, height 5.6 and weigh around 95 kgs. What should I do to improve my overall health and will there be any complications in me getting pregnant in future?
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
Since you8 hyave had a complete abortion, it is now best to take the oral pills advised by your doctor to prevent the unwanted pregnancies. Recurrent induced abortions can cause you a difficulty in conception in future.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor